# SDR SWIA202157237

- Difficulty date: February 16, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 601R3838013
- Condition: Corroded
- Location: Pax Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR FWD LOWER LATCH PIN CHAFED    (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED PAX DOOR FWD LOWER LATCH PIN WITH A NEW PART. REF CRJ700 AMM 52-11-02-000-803-A02. 52-11-02-000-803-A02.  / PERFORMED OPERATIONAL TEST ON THE PAX DOOR. OPS CHECK GOOD AT THIS TIME. REF CRJ700 52-11-00-710-801-A02.
